# SDR UIEA2022101301124

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW #4 VC FLAP FOLDING NOSE FOUND CRACK( FOLDING NOSE SKIN REPAIRED AS PER SRM 57-43-02-2R-2 REPAIR 2 FIG 201 )
